Sandra and Wendy
Thank you SO much. Is good to know there will be a light at the end of the tunnel!
I'm looking forward to next week then with some normality before it all starts again the week after that!
Had Epi 14 years ago with cycl knocked me for 6 in first 2 weeks but hopefully next week you will feel a little better. Tell them when you go for next one could be after effect of steroids making you so emotional you may need to come off them gradually. I also found they got easier because you sort oknow eew what to expect. Listen to your body and rest when you need too.
real sorry to hear you are feeling right crappy at the moment...I think and most ladies on here will agree with me is that everything that is happening to you is perfectly normal for us dealing with whats happening... im due to start chemo soon.. but it seems the Epirubicin what you are having is the one drug they said will knock me about.. so im having an echocardigram 24th Jan...Ive already lost my appetite and dont know why......why dont you just call this an "ouch" moment cos I bet a couple of days it will become an "ok" moment.... thinking of u hun and sending loadsa virtual hugs xxx love San
Had 1st cycle Epi just after Xmas (single agent - no other drugs).
Just feel sooooooo damned low at the moment. Cry for no apparant reason then look like s**t after crying!
Cant seem to pick myself up - have lost that sparkle and feel drab and colourless. No energy and appetite low. No taste for treats, and the chocolate pile (from xmas) is still there.
No idea if this feeling is due to drugs or general health.
In need of a little pick me up!
Anyone out there feeling the same?